Volume 25, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Kähler manifolds with almost nonnegative curvature

Man-Chun Lee and Luen-Fai Tam

Geometry & Topology 25 (2021) 1979–2015
1 R H Bamler, E Cabezas-Rivas, B Wilking, The Ricci flow under almost nonnegative curvature conditions, Invent. Math. 217 (2019) 95 MR3958792
2 D Burago, Y Burago, S Ivanov, A course in metric geometry, 33, Amer. Math. Soc. (2001) MR1835418
3 H D Cao, The Kähler–Ricci flow on Fano manifolds, from: "An introduction to the Kähler–Ricci flow" (editors S Boucksom, P Eyssidieux, V Guedj), Lecture Notes in Math. 2086, Springer (2013) 239 MR3185335
4 H D Cao, B L Chen, X P Zhu, Recent developments on Hamilton’s Ricci flow, from: "Geometric flows" (editors H D Cao, S T Yau), Surv. Differ. Geom. 12, International (2008) 47 MR2488948
5 A Chau, L F Tam, On the complex structure of Kähler manifolds with nonnegative curvature, J. Differential Geom. 73 (2006) 491 MR2228320
6 A Chau, L F Tam, On the Steinness of a class of Kähler manifolds, J. Differential Geom. 79 (2008) 167 MR2420016
7 J Cheeger, M Gromov, M Taylor, Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geom. 17 (1982) 15 MR658471
8 B L Chen, Strong uniqueness of the Ricci flow, J. Differential Geom. 82 (2009) 363 MR2520796
9 B L Chen, X P Zhu, On complete noncompact Kähler manifolds with positive bisectional curvature, Math. Ann. 327 (2003) 1 MR2005119
10 X X Chen, On Kähler manifolds with positive orthogonal bisectional curvature, Adv. Math. 215 (2007) 427 MR2355611
11 B Chow, S C Chu, D Glickenstein, C Guenther, J Isenberg, T Ivey, D Knopf, P Lu, F Luo, L Ni, The Ricci flow : techniques and applications, I : Geometric aspects, 135, Amer. Math. Soc. (2007) MR2302600
12 B Chow, S C Chu, D Glickenstein, C Guenther, J Isenberg, T Ivey, D Knopf, P Lu, F Luo, L Ni, The Ricci flow : techniques and applications, II : Analytic aspects, 144, Amer. Math. Soc. (2008) MR2365237
13 S Donaldson, S Sun, Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry, Acta Math. 213 (2014) 63 MR3261011
14 M Gill, Convergence of the parabolic complex Monge–Ampère equation on compact Hermitian manifolds, Comm. Anal. Geom. 19 (2011) 277 MR2835881
15 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, 152, Birkhäuser (1999) MR1699320
16 R S Hamilton, A compactness property for solutions of the Ricci flow, Amer. J. Math. 117 (1995) 545 MR1333936
17 R Hochard, Short-time existence of the Ricci flow on complete, noncollapsed 3–manifolds with Ricci curvature bounded from below, preprint (2016) arXiv:1603.08726
18 R Hochard, Theórèmes d’existence en temps court du flot de Ricci pour des variétés non-complètes, non-éffondrées, à courbure minorée, PhD thesis, Université de Bourdeaux (2019)
19 S Huang, L F Tam, Kähler–Ricci flow with unbounded curvature, Amer. J. Math. 140 (2018) 189 MR3749193
20 Y Lai, Ricci flow under local almost nonnegative curvature conditions, Adv. Math. 343 (2019) 353 MR3881661
21 M C Lee, L F Tam, Some curvature estimates of Kähler–Ricci flow, Proc. Amer. Math. Soc. 147 (2019) 2641 MR3951439
22 M C Lee, L F Tam, Chern–Ricci flows on noncompact complex manifolds, J. Differential Geom. 115 (2020) 529 MR4120818
23 M C Lee, L F Tam, Some local maximum principles along Ricci flows, Canad. J. Math. (2020) 1
24 X Li, L Ni, Kähler–Ricci shrinkers and ancient solutions with nonnegative orthogonal bisectional curvature, J. Math. Pures Appl. 138 (2020) 28 MR4098770
25 G Liu, Gromov–Hausdorff limits of Kähler manifolds and the finite generation conjecture, Ann. of Math. 184 (2016) 775 MR3549623
26 G Liu, Gromov–Hausdorff limits of Kähler manifolds with bisectional curvature lower bound, Comm. Pure Appl. Math. 71 (2018) 267 MR3745153
27 G Liu, On Yau’s uniformization conjecture, Camb. J. Math. 7 (2019) 33 MR3922359
28 G Liu, G Székelyhidi, Gromov–Hausdorff limits of Kähler manifolds with Ricci curvature bounded below, preprint (2018) arXiv:1804.08567
29 J Lott, Z Zhang, Ricci flow on quasiprojective manifolds, II, J. Eur. Math. Soc. 18 (2016) 1813 MR3519542
30 A D McLeod, P M Topping, Global regularity of three-dimensional Ricci limit spaces, preprint (2018) arXiv:1803.00414
31 A D McLeod, P M Topping, Pyramid Ricci flow in higher dimensions, Math. Z. 296 (2020) 511 MR4140751
32 L Ni, Vanishing theorems on complete Kähler manifolds and their applications, J. Differential Geom. 50 (1998) 89 MR1678481
33 L Ni, Ancient solutions to Kähler–Ricci flow, Math. Res. Lett. 12 (2005) 633 MR2189227
34 L Ni, Y Niu, Gap theorem on Kähler manifolds with nonnegative orthogonal bisectional curvature, J. Reine Angew. Math. 763 (2020) 111 MR4104280
35 L Ni, L F Tam, Plurisubharmonic functions and the structure of complete Kähler manifolds with nonnegative curvature, J. Differential Geom. 64 (2003) 457 MR2032112
36 L Ni, L F Tam, Kähler–Ricci flow and the Poincaré–Lelong equation, Comm. Anal. Geom. 12 (2004) 111 MR2074873
37 L Ni, L F Tam, Poincaré–Lelong equation via the Hodge–Laplace heat equation, Compos. Math. 149 (2013) 1856 MR3133296
38 L Ni, F Zheng, Comparison and vanishing theorems for Kähler manifolds, Calc. Var. Partial Differential Equations 57 (2018) MR3858834
39 Y Niu, A note on nonnegative quadratic orthogonal bisectional curvature, Proc. Amer. Math. Soc. 142 (2014) 3975 MR3251737
40 G Perelman, Alexandrov spaces with curvature bounded below, II, preprint (1991)
41 G Perelman, The entropy formula for the Ricci flow and its geometric applications, preprint (2002) arXiv:math/0211159
42 P Petersen, Riemannian geometry, 171, Springer (1998) MR1480173
43 M Sherman, B Weinkove, Interior derivative estimates for the Kähler–Ricci flow, Pacific J. Math. 257 (2012) 491 MR2972475
44 W X Shi, Deforming the metric on complete Riemannian manifolds, J. Differential Geom. 30 (1989) 223 MR1001277
45 W X Shi, Ricci flow and the uniformization on complete noncompact Kähler manifolds, J. Differential Geom. 45 (1997) 94 MR1443333
46 M Simon, Local results for flows whose speed or height is bounded by c∕t, Int. Math. Res. Not. 2008 (2008) MR2439551
47 M Simon, Ricci flow of noncollapsed three manifolds whose Ricci curvature is bounded from below, J. Reine Angew. Math. 662 (2012) 59 MR2876261
48 M Simon, P M Topping, Local control on the geometry in 3D Ricci flow, preprint (2016) arXiv:1611.06137
49 M Simon, P M Topping, Local mollification of Riemannian metrics using Ricci flow, and Ricci limit spaces, Geom. Topol. 25 (2021) 913 MR4251438
50 V Tosatti, B Weinkove, On the evolution of a Hermitian metric by its Chern–Ricci form, J. Differential Geom. 99 (2015) 125 MR3299824
51 H H Wu, F Zheng, Examples of positively curved complete Kähler manifolds, from: "Geometry and analysis, I" (editor L Ji), Adv. Lect. Math. 17, International (2011) 517 MR2882437
52 S T Yau, A review of complex differential geometry, from: "Several complex variables and complex geometry, II" (editors E Bedford, J P D’Angelo, R E Greene, S G Krantz), Proc. Sympos. Pure Math. 52, Amer. Math. Soc. (1991) 619 MR1128577